# SDR DL72L950369

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN AT STR 28R, STA 990 FOUND CORRODED.  A 2.5 INCH BY 2.5 INCH SECTION WAS CUT OUT TO REMOVE CORROSION.  A 0.040 INCH TI-6AL-4V DOUBLER, AND A 0.063 INCH TI-6AL-4V TRIPLER WILL BE INSTALLED OVER CUTOUT.
